PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Time analyticity and backward uniqueness for the Boussinesq equations

Volume 135 / 2014

Qianqian Hou, Xiaojing Xu Colloquium Mathematicum 135 (2014), 15-26 MSC: 35Q35, 35B35, 35B65, 76D03. DOI: 10.4064/cm135-1-2

Abstract

We prove that strong solutions of the Boussinesq equations in 2D and 3D can be extended as analytic functions of complex time. As a consequence we obtain the backward uniqueness of solutions.

Authors

  • Qianqian HouSchool of Mathematical Sciences
    Beijing Normal University
    and
    Laboratory of Mathematics and Complex Systems
    Ministry of Education
    Beijing 100875, P.R. China
    e-mail
  • Xiaojing XuSchool of Mathematical Sciences
    Beijing Normal University
    and
    Laboratory of Mathematics and Complex Systems
    Ministry of Education
    Beijing 100875, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image